# SDR REXA2018011600033

- Difficulty date: January 16, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 23,928 hours, 16,272 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOTS REPORT LAVATORY SMOKE WITH WARNING ON INCOMING.  PERFORMED AN OPS CHECK OF THE LAVATORY SMOKE DETECTION SYSTEM IAW AMM 26-16-00, OPS CHECKED GOOD.
